# SDR AWXA200500898

- Difficulty date: July 30, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 26,033 hours, 9,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Component: Slide, Aircruisers
- Component part number: D31516313
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING PHASE 4 CHECK, OPERATIONAL TEST OF EMERGENCY LIGHTS FAILED EXTERNAL LOAD FAULTING FORWARD LEFT.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR ESCAPE SLIDE IAW AMERICA WEST TASK CARD R1C25305.  VENDOR TEAR DOWN REPORT SHOWS SLIDE PASSING ALL INCOMING TESTS.  SLIDE WAS OVERHAULED IAW CMM 25-60-56 REV11.  ALSO S.B. 320 004-25-72 & SIL 25-181 WERE PERFORMED IN ADDITION TO COMPLYING WITH EO 2561-01018.MFG PN WAS CHANGED FROM D31516-313 TO D31516-317.
